# SDR HALA2013051300059

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 6,147 hours, 913 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 3T9365
- Part serial: 1932830756
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 6,147 hours, 913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - FF INDICATION RT ENGINE AMBER LINES THRU INDICATION. RESET L& R FCMC AS PER MMNT.  INSTRUCTIONS, NO CHANGE IN RT FF INDICATION, RETURNED TO GATE.  C/W TSM 73-30-00-810-806-A, PER TSM REMOVED AND REPLACED NR 2 ENG FUEL FLOW TRANSMITTER PER AMM 73-31-11-400-803-A.  OPS CHECK LEAK CHECK GOOD.  OK FOR SERVICE.
